Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 148, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 2, 2016, 5:02 PM EDT for Nelson County, Kentucky. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2016, 5:02 PM EDT (21:02 UTC)
- Expired
- Jun 2, 2016, 5:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Nelson County, KY
The radar
The Louisville radar (KLVX), 45 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.0 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 207 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 865 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
570
WUUS53 KLMK 022102
SVRLMK
KYC179-022130-
/O.NEW.KLMK.SV.W.0148.160602T2102Z-160602T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
502 PM EDT THU JUN 2 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL NELSON COUNTY IN CENTRAL KENTUCKY...
* UNTIL 530 PM EDT
* AT 501 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
SAMUELS...OR NORTHWEST OF BARDSTOWN... MOVING EAST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BARDSTOWN...BLOOMFIELD...BOURBON SPRINGS...COXS CREEK...LENORE...
BOTLAND... HUNTERS... CRAVENS...SAMUELS FIELD AIRPORT...
WITHROW AND HIGHGROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3794 8540 3795 8534 3783 8530 3781 8532
3780 8531 3778 8534 3778 8536 3777 8536
3776 8557 3787 8560 3788 8558 3791 8558
3793 8555 3796 8552 3796 8553 3799 8548
TIME...MOT...LOC 2101Z 256DEG 6KT 3787 8551
HAIL...1.00IN
WIND...60MPH
$$
RAS1 follow-up statement
681
WWUS53 KLMK 022125
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
525 PM EDT THU JUN 2 2016
KYC179-022135-
/O.EXP.KLMK.SV.W.0148.000000T0000Z-160602T2130Z/
NELSON KY-
525 PM EDT THU JUN 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL NELSON COUNTY
WILL EXPIRE AT 530 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3794 8540 3795 8534 3783 8530 3781 8532
3780 8531 3778 8534 3778 8536 3777 8536
3776 8557 3787 8560 3788 8558 3791 8558
3793 8555 3796 8552 3796 8553 3799 8548
TIME...MOT...LOC 2122Z 256DEG 6KT 3787 8551
$$
RASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:13 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 2, 3:13 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Louisville KY 313 PM EDT THU JUN 2 2016 .SHORT TERM (Now through Friday Night)... Issued at 258 PM EDT Thu Jun 2 2016 The cold front this afternoon currently stretches from Ohio back into southern Indiana. This front will slowly make its way southeast through the region tonight. Storms have developed along this front and have been training along it. The main concern for the afternoon will be the potential for flash flooding, particularly north of the Ohio River. Precipitable water values are around 1.75 inches and MUCAPE values are around 1000 J/kg. Sounding show long, skinny CAPE with little to no dry air aloft. Thus, while a few stronger wind gusts are not out of the question, the heavy rain looks to be the biggest concern this afternoon and evening. South of the Ohio River, more scattered storms are expected to develop over the next couple of hours. While the flash flooding potential will be better along the frontal boundary, any training of storms could result in some minor flooding this afternoon given weak flow aloft and slow storm motion. Storms should decrease in coverage late this evening into the overnight hours, with showers lingering over east and south central KY as the front slides through. The front will stall out and become less defined across the KY/TN border. This lingering boundary will serve as the focus for more storms developing tomorrow as a weak disturbance rides along it. The best chances for storms tomorrow will be across south central KY with more scattered coverage further to the north. Storms look to then decrease again in the evening with another PV anomaly approaching early Saturday morning bringing renewed rain chances. Friday will be another muggy day in central KY with dewpoints in the mid 60s and temperatures in the 80s. Some low 60s dewpoints will filter into southern IN, making it feel a bit less humid. .LONG TERM (Saturday through Thursday)... Issued at 311 PM EDT Thu Jun 2 2016 An upper level trough will be digging into the Midwest at the beginning of the long term period and will shift eastward into the eastern CONUS through the weekend. This trough will then remain over the eastern CONUS through early next week, slowly shifting eastward by mid week. Saturday the lower Ohio Valley will be in the warm sector ahead of a cold front that looks to move through on Sunday morning. A PV anomaly will move through the upper level flow on Saturday as well. Precipitable water values will rise once again to 1.7-1.9 inches across the region with long skinny CAPE. There is a fairly good chance for storms on Saturday as this system moves through. Storms will start out mainly across southern IN in the morning and spread across central KY through mid day. Showers and storms will continue through the overnight hours and into Sunday before the front finally pushes through and brings an end to precipitation. With the very moist atmosphere, heavy rainfall and some flooding looks to again be the main concern this weekend. Some areas could potentially see 2- 3 inches of rain depending on training and repeated storms. We will finally dry out on Sunday night with mostly dry weather then forecast from Monday through Wednesday. Temperatures will be a bit cooler through the long term than they have been with highs in the upper 70s to lower 80s and lows in the upper 50s to lower 60s. && .AVIATION (18Z TAF Update)... Issued at 117 PM EDT Thu Jun 2 2016 Plentiful moisture resides over the region this afternoon. Ample cloud cover is keeping the instability down over much of the region. However, some thinning out of the clouds has occurred over southeastern KY and across portions of far western KY. Locally, a mix of low and mid-level cloudiness will continue through the afternoon. Earlier low cigs continue to lift and we're likely to see high end MVFR or low end VFR ceilings this afternoon. Showers and a few thunderstorms will be scattered about. However, the area at most risk for widespread convective development will be along a SW-NE oriented surface pressure trough from west KY thorough southern Indiana. For now, plan on keeping VCSH in the TAFs for this afternoon and into this evening. Will continue to monitor convective trends and issue quick amendments as needed. Surface winds look to be light and variable this afternoon. For this evening and tonight, diurnal convection will continue into the evening hours before waning. Much of the latest guidance continues to be in agreement with very little convection persisting overnight. Low clouds and fog will become issues with the fog more of a threat down at KBWG in the 03/08-13Z time frame. Some MVFR cigs/vsbys will be possible at KLEX and KSDF late tonight. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........EER Long Term.........EER Aviation..........MJ
Hazardous weather outlook, Jun 2, 3:29 PM EDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 329 PM EDT THU JUN 2 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-031930- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 329 PM EDT THU JUN 2 2016 /229 PM CDT THU JUN 2 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THIS AFTERNOON INTO THIS EVENING. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL. SOME LOCAL PONDING OF WATER OR MINOR FLOODING WILL BE POSSIBLE IN AREAS WITH REPEATED STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS CAN BE EXPECTED FRIDAY THROUGH SUNDAY. WIDESPREAD SEVERE WEATHER APPEARS UNLIKELY AT THIS TIME...BUT TORRENTIAL RAINFALL MAY LEAD TO LOCALIZED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY FLOODING OF STRONG WINDS THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. EER
In the hours before
Special weather statement, Jun 2, 3:26 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
326 PM EDT THU JUN 2 2016
INZ077-078-091-092-022000-
WASHINGTON-SCOTT-FLOYD-CLARK-
326 PM EDT THU JUN 2 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SCOTT...NORTHERN
FLOYD...SOUTHEASTERN WASHINGTON AND CLARK COUNTIES...
AT 326 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEW PROVIDENCE TOWN...
MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NEW PROVIDENCE TOWN...CHARLESTOWN...SELLERSBURG...LEXINGTON...GALENA...NEW
PEKIN...BORDEN...BETHLEHEM...GREENVILLE AND BENNETTSVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3868 8560 3868 8557 3861 8557 3861 8550
3859 8550 3859 8543 3857 8542 3853 8542
3850 8548 3848 8549 3832 8599 3838 8604
3842 8603 3842 8607 3845 8609 3869 8561
TIME...MOT...LOC 1926Z 243DEG 20KT 3843 8588
RASLocal storm report, Jun 2, 4:30 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 PM EDT THU JUN 2 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM FLOOD NEW ALBANY 38.31N 85.83W
06/02/2016 FLOYD IN BROADCAST MEDIA
STREET FLOODING REPORTED THERE.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Jun 2, 4:49 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
449 PM EDT THU JUN 2 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST NEW ALBANY 38.30N 85.83W
06/02/2016 M55 MPH FLOYD IN MESONET
MEASURED AT KENTUCKY MESONET STATION.
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, Jun 2, 4:52 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
452 PM EDT THU JUN 2 2016
KYZ034-022130-
SHELBY-
452 PM EDT THU JUN 2 2016
...A STRONG THUNDERSTORM WILL AFFECT SHELBY COUNTY...
AT 452 PM EDT...A STRONG THUNDERSTORM WAS SOUTH OF
SIMPSONVILLE...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...SIMPSONVILLE...MIDDLETOWN HEIGHTS...ELMBURG...HATTON...
CHESTNUT GROVE...HEMP RIDGE...OLD CHRISTIANBURG...CONNER AND MONTCLAIR.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3833 8496 3827 8500 3818 8501 3810 8520
3810 8527 3815 8542 3826 8541 3835 8523
TIME...MOT...LOC 2052Z 240DEG 20KT 3819 8534
RASLocal storm report, Jun 2, 4:53 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
453 PM EDT THU JUN 2 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 5 SSW LEXINGTON 37.99N 84.51W
06/02/2016 E0.88 INCH FAYETTE KY BROADCAST MEDIA
.
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, Jun 2, 4:55 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
455 PM EDT THU JUN 2 2016
KYZ038-045-022130-
SPENCER-NELSON-
455 PM EDT THU JUN 2 2016
...A STRONG THUNDERSTORM WILL AFFECT SPENCER AND NORTHEASTERN NELSON
COUNTIES...
AT 454 PM EDT...A STRONG THUNDERSTORM WAS NEAR SAMUELS...MOVING
NORTHEAST AT 10 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BARDSTOWN...TAYLORSVILLE...BLOOMFIELD...BOURBON SPRINGS...LENORE...
WAKEFIELD...HUNTERS...CRAVENS...WATERFORD AND SAMUELS FIELD AIRPORT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3810 8528 3793 8516 3789 8515 3788 8519
3790 8520 3786 8521 3787 8525 3784 8526
3785 8528 3784 8528 3776 8553 3787 8560
3788 8558 3791 8558 3793 8555 3796 8552
3796 8553 3799 8549 3800 8551 3812 8532
TIME...MOT...LOC 2054Z 236DEG 11KT 3789 8552
RASThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:02 PM EDT | Special Weather Statement | LMK | Edmonson | 28 min |
| Jun 1, 8:05 PM EDT | Special Weather Statement | LMK | Casey, Lincoln | 25 min |
| Jun 1, 8:14 PM EDT | Special Weather Statement | LMK | Washington | 31 min |
| Jun 1, 8:24 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln | 36 min |
| Jun 1, 8:51 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Woodford | 24 min |
| Jun 1, 9:05 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 25 min |
| Jun 1, 9:12 PM EDT | Areal Flood Advisory | LMK | Anderson, Mercer, Nelson, Washington | 3 hr |
| Jun 1, 9:13 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Woodford | 32 min |
| Jun 1, 9:24 PM EDT | Flash Flood Warning | LMK | Anderson, Mercer | 3 hr |
| Jun 1, 9:30 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 30 min |
| Jun 1, 9:31 PM EDT | Areal Flood Advisory | LMK | Bourbon, Harrison, Nicholas | 3 hr |
| Jun 1, 9:43 PM EDT | Flash Flood Warning | LMK | Harrison, Nicholas | 3 hr |
| Jun 1, 10:09 PM EDT | Special Weather Statement | LMK | Bourbon, Franklin, Scott, Shelby | 21 min |
| Jun 1, 10:15 PM EDT | Special Weather Statement | LMK | Butler, Ohio | 30 min |
| Jun 1, 10:32 PM EDT | Areal Flood Advisory | LMK | Bourbon, Fayette, Franklin, Scott, Woodford | 3 hr |
| Jun 1, 10:50 PM EDT | Special Weather Statement | LMK | Butler | 25 min |
| Jun 2, 4:37 PM EDT | Areal Flood Advisory | LMK | Jefferson, Oldham | 3 hr |
| Jun 2, 4:52 PM EDT | Special Weather Statement | LMK | Shelby | 38 min |
| Jun 2, 4:55 PM EDT | Special Weather Statement | LMK | Nelson, Spencer | 35 min |
| Jun 2, 5:05 PM EDT | Special Weather Statement | LMK | Bourbon, Fayette | 25 min |
| Jun 2, 5:08 PM EDT | Special Weather Statement | LMK | Spencer | 37 min |
| Jun 2, 5:21 PM EDT | Special Weather Statement | LMK | Monroe | 39 min |
| Jun 2, 5:22 PM EDT | Special Weather Statement | LMK | Fayette, Jessamine | 23 min |
| Jun 2, 5:27 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Shelby, Spencer | 33 min |
| Jun 2, 5:39 PM EDT | Areal Flood Advisory | LMK | Fayette, Garrard, Jessamine | 3 hr |
| Jun 2, 5:40 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Scott | 35 min |
| Jun 2, 5:43 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 22 min |
| Jun 2, 5:45 PM EDT | Special Weather Statement | LMK | Spencer | 30 min |
| Jun 2, 5:51 PM EDT | Special Weather Statement | LMK | Madison | 24 min |
| Jun 2, 5:53 PM EDT | Special Weather Statement | LMK | Jessamine | 37 min |
| Jun 2, 6:01 PM EDT | Special Weather Statement | LMK | Washington | 29 min |
| Jun 2, 6:11 PM EDT | Areal Flood Advisory | LMK | Franklin, Harrison, Scott | 3 hr |
| Jun 2, 6:19 PM EDT | Special Weather Statement | LMK | Fayette | 26 min |
| Jun 2, 6:21 PM EDT | Special Weather Statement | LMK | Harrison | 24 min |
| Jun 2, 6:34 PM EDT | Areal Flood Advisory | LMK | Casey, Russell | 3 hr |
| Jun 2, 7:07 PM EDT | Areal Flood Advisory | LMK | Garrard, Madison | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.